On Color Energy of Few Classes of Bipartite Graphs and Corresponding Color Complements
For a given colored graph G, the color energy is defined as Ec(G) = Σλi, for i = 1, 2,…., n; where λi is a color eigenvalue of the color matrix of G, Ac (G) with entries as 1, if both the corresponding vertices are neighbors and have different colors; -1, if both the corresponding vertices are not neighbors and have same colors and 0, otherwise. In this article, we study color energy of graphs with proper coloring and L (h, k)-coloring. Further, we examine the relation between Ec(G) with the corresponding color complement of a given graph G and other graph parameters such as chromatic number and domination number.
AMS Subject Classification: 05C15, 05C50
Adiga, C., Sampathkumar, E., Sriraj, M. A.: Color Energy of a Unitary Cayley Graph. Discuss. Math. Graph Theory. 4, 335–351, (2013) https://doi.org/10.7151/dmgt.1767
Betageri, K. S.: The Reduced Color Energy of Graphs. J. Comp. and Math. Sci. 7(1), 13-20, (2016)
Bhat, P. G., D’Souza, S.: Color Laplacian Energy of a Graph. Proc. Jangjeon Math. Soc. 18(3), 321–330,(2015)
Bhat, P. G., D’Souza, S.: Color Signless Laplacian Energy of Graphs. AKCE Int. J. of Graphs and Comb. 14(2), 142–148, (2017)https://doi.org/10.1016/j.akcej.2017.02.003
Chartrand, G., Zhang, P.: Coloring, distance and domination. In: Chromatic Graph Theory. CRC Press, New York (2008)https://doi.org/10.1201/9781584888017
Cvetkovic, D. M., Doob, M., Sachs, H.: Spectra of Graphs- Theory and Application, Academic Press, New York (1980)
Gutman, I.: The Energy of a Graph. Ber. Math. Stat. Sekt. Forschungsz. Graz.103, 1–22, (1978)
Gutman, I., Li, X., Zhang, J.: Graph Energy, Springer, New York (2012)
Gutman, I., Zhou, B.: Laplacian Energy of a Graph. Linear Algebra Appl. 414(1), 29–37, (2006) https://doi.org/10.1016/j.laa.2005.09.008
Hedetniemi S., Slater P., Haynes T. W. Fundamentals of Domination in Graphs, CRC press, (2013)
Indulal, G., Gutman, I., Ambat V.: On Distance Energy of Graphs. MATCH Comm. Math. Comp. Chem. 34(4), 461–472, (2010)
Jeyakokila, S. P., Sumathi, P.: A note on soEnergy of Stars, Bistars and Double stars graphs. Bull.Inter. Math. Virtual Inst. 6, 105-113, (2016)
Joshi, P. B., Joseph, M.: Further Results on Color Energy of Graphs. Acta Univ. Sapient., Info. 9, 191–131, (2017)https://doi.org/10.1515/ausi-2017-0008
Joshi, P. B., Joseph, M.: On New Bounds for Color Energy of Graphs. Int. J. Pure and Appl. Math. 117, 25–33, (2017)
Kanna, M. R., Kumar, R. P., Jagadeesh, R.: Minimum Covering Color Energy of a Graph. Asian Acad. Res.J. Multidiscip. 9 (8), 351–364, (2015)
Sampath kumar, E., Sriraj, M. A.: Vertex Labeled/Colored Graphs, Matrices and Signed Graphs. J. Comb. Info. System Sci. 38, 113–120, (2013)
Shigehalli, V. S., Betageri, K. S.: Color Laplacian Energy of Graphs. J. Comp. and Math. Sci. 6(9), 485–494, (2015)
West, D. B.: Introduction to Graph Theory, Pearson,New Jersey (2001)
Copyright (c) 2019 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
License and Copyright Policy
Chitkara University Publications for the journal (Math. J. Interdiscip. Sci.) protects author rights e.g., the results, analysis, methodology of Theoretical calculations or experiment. The copyright transfer form with open access policy under the creative common licenses of journal provides all rights specifically to the author (s); except to sell, distribution of the material in any form to any third party. Also, the authors are encouraged to submit the author’s copy of the accepted paper to an appropriate archive e.g. arxive.org and/or in their institution’s repositories, or on their personal website also.
Author(s) should mention reference of the Journal of Chitkara University Publications and DOI number of the publication carefully on the required page of the depository, in all above-mentioned cases. The copyright and license policy of Chitkara University Publications not only protect the author's rights but also protect the integrity and authenticity of the scientific records and takes very seriously about the plagiarism, fraud or ethics disputes.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|